# SDR DU4R2007145

- Difficulty date: July 2, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER T-CAP OF CABIN FLOORBEAM AT BS 345 B/L 48R.  REPAIRED BY FABRICATING AND INSTALLING T-CAP PAN 75-3/4 FROM BAC 1505-100617, SPLICES 12 BY 2 BY ¾ FROM 7075-T6 .050 AND  8 BY 2 BY ¾ FROM 075-T6 .063”, STRIPS 11-1/2, 1 BY 6 BY 1 AND 10 BY 2 BY ¾ , 6-3/4 BY 2 BY ¾, 9-3/4 BY 1 AND 6 BY 1 FROM 7075-T6 .063 IAW B757 SRM 53-00-51 FIG 201.
